MathSciNet Relay Station
MathSciNet bibliographic data
MR1975396 14J29 (14J32)
Gallego, Francisco Javier; Purnaprajna, Bangere P. On the canonical rings of covers of surfaces of minimal degree. Trans. Amer. Math. Soc. 355 (2003), no. 7, 2715–2732.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement